# SDR CA110803014

- Difficulty date: July 28, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Condition: Leaking
- Location: Fuel Nozzle
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE AT FL180, THE CREW NOTED AN ABNORMALLY HIGH FUEL CONSUMPTION ON THE RT ENGINE.  THEY SUSPECTED A FUEL LEAK AND DURING DESCENT, THE ENGINE WAS SHUTDOWN.  AN UNEVENTFUL SINGLE ENGINE FOLLOWED AT DESTINATION.  POST FLIGHT INSP FOUND A FUEL LEAK AT THE NR 8 (INLET) FUEL NOZZLE MANIFOLD WHERE THE LOCK RING WAS NOT PROPERLY ENGAGED ON THE B-NUT.  THE MANIFOLDS WILL BE REPLACED BEFORE THE ACFT IS RETURNED TO SERVICE.
